# SDR QXEA2022052000202

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 21,462 hours, 23,131 cycles
- System (JASC): 2440 · External Power System
- Part: Connector
- Part number: MS35061
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTED AND FOUND THE DC EXTERNAL POWER RECEPTACLE DAMAGED. ONE PIN PUSHED THOUGH WITH SIGN OF ARCING. REMOVED FROM SERVICE. REMOVED AND REPLACED DC EXTERNAL POWER RECEPTACLE. AIRCRAFT RETURNED TO SERVICE.
